# SDR SWIA200820013

- Difficulty date: September 2, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 16,678 hours, 14,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT ON BULKHEAD NEAR AIRSTAIR BROKEN.  REPLACED FLOOD LIGHT ASSEMBLY AT PAX DOOR ENTRANCE.
